Hello, and I hope I can help you today.
Diane-35 is a very low dose birth control pill. Many women get lighter periods on the pill, because their estrogen
levels are actually lower than a normal menstrual cycle. So if I understood your question correctly, you were on Diane until you missed a period and then stopped it because you missed a cycle...? Or were you off contraceptives, having regular cycles, and then missed a month? Dupaston will only make you bleed if you already make estrogen, like after ovulation, so it is not surprising that it did not give you a menstrual cycle if you had just stopped the pill.
If you want to be pregnant, just wait and do not take anything. Your period will come back once you ovulate again, which will be about 2-3 weeks after you discontinued the Diane. If you have been off the pill longer and desire pregnancy
, it is best just to wait a few months longer. Your cycle will come back on its own but it may just take a few months.
So in summary, not menstruating on a low dose birth control pill, especially if you have taken it for a long time, is not dangerous and is just a side effect. Your period will come back if you stop the pill entirely. Dupaston only works to make a period for someone who is making estrogen already on their own and will not produce a period in you. If you have been off the pill for a while, having unprotected sex and missed a period, you should do a pregnancy test.
The bottom line is- if you want to get periods to get pregnant- just wait and see. If you do not want to be pregnant, try a different birth control pill.
And if you do want to be pregnant, just wait a few months more and see. Many normal women skip a period once and a while and it's nothing to worry about.
I hope I was able to understand your question properly and that I was able to answer it adequately. Thank you for using HealthcareMagic, and best wishes, Dr. Brown